# SDR 96FDEA00956

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65162268A
- Condition: Corroded
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER NR 5 K-FLAP O/B LOWER BONDING JUMPER UPPER ATTACH POINT WENT BEYOND LIMITS.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR PER FEDEX SRM 57-50-3.
